# SDR USAA920081905

- Difficulty date: October 15, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03055380105/001, 03055380105/002, 030553080105/003 AND 03055380105/004.  4 CRACKS IN WEB FORWARD FLANGE AT BS 178 LBL17 AT 4TH, 5TH, 6TH AND 8TH FASTENER DOWN FROM WL 234.  REPAIRED WEB FORWARD FLANGE AT BS 178, LBL 17, AT 4TH, 5TH, 6TH AND 8TH FASTENERS DOWN FROM WL 234 IAW SRM 53-10-08 REPAIR 12.
